Respond to this messageReturn to Index
Original Message
  • Bravelle made things worse
    • (Login Emiley)
      Posted Aug 2, 2012 11:49 AM

      Hi all,
      I'm feeling pretty bummed about my first mini-IVF process. I took Bravelle for 2 stinking days and they told me it was having an adverse effect on my FSH levels. Look what happened:

      (Day 3): E= 11.5, FSH= 8
      (Day 5): E=50, FSH= 12
      (Day 7)-- 2 days of Bravelle shots: E= 15, FSH= 18.5

      I will say there was something unusual already in my Day 5 numbers. Usually my E2 doesn't rise until about Day 10.

      They took me off the Bravelle and I'm just continuing to take Estinyl while we wait for my E2 to rise on its own. Does this means that I can't take any stims to produce additional follicles? And that I have to do natural cycle IVF (with my one, hopefully good egg)? I don't know if a different stim med would act differently. Co.oper said nothing about that.



    Login Status
  • You are not logged in
    • Login
      Password
       

      Optional
      Provides additional benefits such as notifications, signatures, and user authentication.


      Create Account
    Your Name
    Message Title
    Message Text
    Image Services Photobucket.com
    Options
    Enable formatted text (what's this?)